NIST logo

Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 75B

 ISSN: 0098-8979

Issues 1-2

Issues 3-4




Issues 1-2 January 1971

 

Bounds to truncation errors in biorthogonal polynomial approximations, with illustrative applications to gamma ray transport distributions, p. 1
Spencer, L.V.
http://dx.doi.org/10.6028/jres.075B.017

A theorem on matrix commutators, p. 17
Smith, John M.
http://dx.doi.org/10.6028/jres.075B.010

A special permutation matrix decomposition for combinatorial design incidence matrices, p. 23
Johnsen, E.C.; Storer, T.F.
http://dx.doi.org/10.6028/jres.075B.011

The Casimir check for the algebraic matrices of configuration (d+s)n p, p. 31
Roth, Charles
http://dx.doi.org/10.6028/jres.075B.012

Convex homotopy, p. 47
Horn, W.A.
http://dx.doi.org/10.6028/jres.075B.013

The powers of a connected graph are highly hamiltonian, p. 63
Bhat, Vasanti N.; Kapoor, S.F.
http://dx.doi.org/10.6028/jres.075B.014

Exact solutions of linear equations with rational coefficients, p. 67
Fraenkel, A.S.; Loewenthal, D.
http://dx.doi.org/10.6028/jres.075B.015

Improvement of Fischer inequality, p. 77
Merris, Russell
http://dx.doi.org/10.6028/jres.075B.016

On the Smith normal form, p. 81
Newman, Morris
http://dx.doi.org/10.6028/jres.075B.019

On certain optimal quadrature formulas, p. 85
Haber, Seymour
http://dx.doi.org/10.6028/jres.075B.018


Issues 3-4 July 1971

 

Some elementary formulas in "matrix calculus" and their applications, p. 97
Fong, Jeffrey T.
http://dx.doi.org/10.6028/jres.075B.001

Linear transformations on matrices, p. 107
Marcus, Marvin
http://dx.doi.org/10.6028/jres.075B.008

Eigenvalues of sums of Hermitian matrices, III, p. 115
Thompson, Robert C.; Garbanati, Linda Freede
http://dx.doi.org/10.6028/jres.075B.007

A new type of boundary value coupling for second order Sturm-Liouville systems, p. 121
Geist, Jon
http://dx.doi.org/10.6028/jres.075B.006

An ergodic source which is not a function of any finite Markov process, p. 133
Traub, Roger D.
http://dx.doi.org/10.6028/jres.075B.005

On entire functions of exponential type, p. 141
Shah, S.M.; Sisarcick, W.C.
http://dx.doi.org/10.6028/jres.075B.004

A note on the time dependence of the effective axis and angle of a rotation, p. 165
Gelman, Harry
http://dx.doi.org/10.6028/jres.075B.002

A numerical solution of integral equation of the first kind applied to slit correction in small-angle x-ray scattering, p. 173
Mazur, Jacob
http://dx.doi.org/10.6028/jres.075B.009

A table of integrals of the error function. II. Additions and corrections, p. 149
Geller, Murray; Ng, Edward W.
http://dx.doi.org/10.6028/jres.075B.003

*

iso logo
Contact

Information Desk:
301-975-3052 Telephone
301-869-8071 Facsimile
library@nist.gov

100 Bureau Drive, Stop 2500
Gaithersburg, MD 20899-2500